MAUDE Adverse Event Report: CURE MEDICAL LLC CURE PEDIATRIC CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE PEDIATRIC CATHETER; URINARY CATHETER
Model Number P14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said there were no defects or malfunction with the p14 units.
 
Event or Problem Description
Intermittent catheter patient (user) said he got a urinary tract infection (uti) while using the p14 catheter.During follow-up, the patient said he was prescribed a 10 day course of antibiotic, took the full course, and recovered completely.

Brand Name
CURE PEDIATRIC CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us, ca
MDR Report Key10292337
Report Number3005471919-2020-00058
Device Sequence Number859310
Product Code EZD
UDI-Device Identifier00815947020284
UDI-Public(01)00815947020284(17)240728(10)190818-3(241)P14
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/28/2024
Device Model NumberP14
Device Catalogue NumberP14
Device Lot Number190818-3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight82